# SDR CALA2022060601430

- Difficulty date: June 4, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N854UA
- Make and model: Airbus A319-131
- Aircraft serial: 1731
- Aircraft time: 62,219 hours, 27,246 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Uplock
- Part number: D6007411
- Condition: Out Of Adjust
- Location: Nlg Forestay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR WOULD NOT RETRACT ON CLIMB OUT REMOVED AND REPLACED NLG UPLOCK ASSY IAW AMM 32-31-21-000-001-A. EMP: V9934084 WC: 28978 STA: ST ENG BFM ROTABLE PARTS CHANGE WAS INDICATED - TT # 1898198  SN OFF 3292 IPC REFERENCE # UPLOCK, ASSY, N  OFF 18-3231-9-9004 3292 ON 18-3231-9-9004 3353 REMOVED AND REPLACED NLG UPLOCK ASSY IAW AMM 32-31-21-000-001-A. CLOSED AND THREE GREEN INDICATIONS). EMP: V936710 WC: 28978 STA: NO HELP. ADJUSTED THE DRAG STRUT ASSEMBLY FORK END AND ROLLER C ST ENG BFM LEARANCE (J2) AS PER AMM 32-21-16-400-002-A. GEAR SWING CONFIRME D PROPER OPERATION OF THE GEARS. (GEAR UP AND LOCKED, DOORS
